# SDR Q2SA202008032434

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 5,921 hours, 691 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Defibrillator
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. DURING PRE-FLIGHT CHECK, AED IS NOT WORKING. TRANSFER TO MDDR # 132238 CAT 'D' EXP 30 NOV 20 IAW MEL 25-64-03-03B
